National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 279172

Case Details

VAERS ID: 279172 (history)  
Form: Version 1.0  
Age: 20.0  
Gender: Female  
Location: Massachusetts  
Vaccinated:2007-03-29
Onset:2007-04-03
   Days after vaccination:5
Submitted: 2007-05-14
   Days after onset:41
Entered: 2007-05-17
   Days after submission:3
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0011U / UNK LA / IM

Administered by: Other       Purchased by: Other
Symptoms: Burning sensation, Hypersensitivity, Hypoaesthesia, Injection site erythema, Pain in extremity
SMQs:, Angioedema (broad), Peripheral neuropathy (broad), Guillain-Barre syndrome (broad), Extravasation events (injections, infusions and implants) (broad), Hypersensitivity (narrow), Tendinopathies and ligament disorders (broad), Drug reaction with eosinophilia and systemic symptoms syndrome (broad)

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? No
Office Visit? No
ER Visit? Yes
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: YASMIN
Current Illness: Sulfonamide allergy
Preexisting Conditions:
Allergies:
Diagnostic Lab Data: Oral T, 04/03/2007, 99.6degree
CDC Split Type: WAES0704USA01327

Write-up: Information has been received from a registered nurse, concerning a 19 year old female patient with an Bactrim allergy, who on 29-MAR-2007 was vaccinated IM in the left deltoid, with a dose, 0.5ml, of Gardasil (Lot #654702/0011U). Concomitant therapy included Yasmin. On 03-APR-2007, five days after the vaccine was administered, the patient was seen in the office as she had developed an "allergic reaction to (Gardasil)," with redness around the injection site. Treatment included ice and an antihistamine (unspecified). On 05-APR-2007, the nurse stated the patient was seen again, and the redness had not changed, but the patient then complained of burning in her lower arm, and "numbness past and below her elbow." The nurse reported that Gardasil had been discontinued. At the time of this report, it was unknown if the patient had recovered. Additional information has been requested.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=279172


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166